# SDR DALA2022062804509

- Difficulty date: June 26, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 104,927 hours, 15,517 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0197 - DIV - TO LAX DUE TO DECREASING RIGHT HYD SYSTEM QUANTITY INDICATION. CORRECTIVE ACTION: CHECKED FOR EXTERNAL HYDRAULIC LEAKS AND HYDRAULIC SYSTEM HEAT EXCHANGER INTEGRITY. NO LEAKS NOTED. CHECKED HYDRAULIC QUANTITY INDICATION SYSTEM WIRING AND REPLACED CONNECTOR D60 DUE TO FAULT. A/C RTS. (9264056)
